# SDR HNAA2017070500227

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,932 hours, 38,414 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW PRESSURE COMPRESSION INDICATION AT HIGHEST POINT IN THE YELLOW RANGE.  CLEANED THE FADEC 1A & 1B CONNECTORS IAW MM 70-00-00, RAN ACFT, NO DEFECTS NOTED.
